# SDR FDEA200903251044

- Difficulty date: March 25, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11F
- Aircraft serial: 48471
- Aircraft time: 56,766 hours, 11,822 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Part number: 60001894
- Part serial: 08JUL17330
- Condition: Inoperative
- Location: Anti Skid Sys
- Part time: 3 hours, 1 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ANTI-SKID FAIL DURING TAKEOFF AT 70 KTS, REJECTED TAKEOFF TIME 1335Z.  RTRN TO GATE FOR 45 MIN BRAKECOOLING, BTM INOP.  ASCU LAST LEG LOGGED SYS1 VALVE 2, NO CURRENT FAULT.  CHK`D WIRING FROM ASCU TO NR 2 VALVE REF WDM  32-45-03 PG 501, RESISTANCE, CONTINUITY AND NO SHORT TO GRD CHK`D OK.  REMOVED AND REPLACED SYS 1 ANTI-SKID VALVE NR 2  PER AMM 32-45-21-4, LEAK CHK OK.  REMOVED AND REPLACED ASCU AND RTS OK PER AMM 32-45-01.  ANTI-SKID OP TEST OK PER AMM  32-45-00-5.  ACFT OK FOR SVC.  R/I FROM FACT PREMATURE REMOVAL/INSTALLATION OFF MFG 6000189-4.
